# SDR RAIA990822

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Engine: Garrtt TPE33114
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: DH8975131
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7632 - ROC - RIGHT FUEL FILTER LIGHT ON.  MAINTENANCE REPLACED FUEL FILTER ON RIGHT ENGINE.  (M)
